HomeVideoA patient who has insulin-dependent type 2 diabetes...

A patient who has insulin-dependent type 2 diabetes...



Click link for more description

A patient who has insulin-dependent type 2 diabetes reports having difficulty keeping blood glucose within normal limits and has had multiple episodes of both hypoglycemia and hyperglycemia

http://homework.plus/a-patient-who-has-insulin-dependent-type-2-diabetes-reports-having-difficulty-keeping-blood-glucose-within-normal-limits-and-has-had-multiple-episodes-of-both-hypoglycemia-and-hyperglycemia/

Quiz 5 Pharm

1.

Question :

A patient who has insulin-dependent type 2 diabetes reports having difficulty keeping blood glucose within normal limits and has had multiple episodes of both hypoglycemia and hyperglycemia. As adjunct therapy to manage this problem, the primary care NP should prescribe:

pramlintide (Symlin).

repaglinide (Prandin).

glyburide (Micronase).

metformin (Glucophage).

Instructor Explanation:

Points Received:

2 of 2

Comments:

Question 2.

Question :

A patient who has a history of chronic constipation uses a bulk laxative to prevent episodes of acute constipation. The patient reports having an increased frequency of episodes. The primary care NP should recommend:

adding docusate sodium (Colace).

polyethylene glycol (MiraLAX) and bisacodyl (Dulcolax).

lactulose (Chronulac) and polyethylene glycol (MiraLAX).

adding nonpharmacologic measures such as biofeedback.

Instructor Explanation:

Points Received:

2 of 2

Comments:

Question 3.

Question :

A patient who has type 2 diabetes mellitus takes metformin (Glucophage). The patient tells the primary care NP that he will have surgery in a few weeks. The NP should recommend:

taking the metformin dose as usual the morning of surgery.

using insulin during the perioperative and postoperative periods.

that the patient stop taking metformin several days before surgery.

adding a sulfonylurea medication until recovery from surgery is complete.

Instructor Explanation:

Points Received:

2 of 2

Comments:

Question 4.

Question :

A patient has NSAID-induced ulcer and has started taking ranitidine (Zantac). At a follow-up appointment 3 days later, the patient reports no alleviation of symptoms. The primary care NP should:

order cimetidine (Tagamet).

add metronidazole to the drug regimen.

change from ranitidine to omeprazole (Prilosec).

reassure the patient that drug effects take several weeks.

Instructor Explanation:

Points Received:

2 of 2

Comments:

source

Previous post
Podiatrist in Highland, Kingston and Hudson Valley, NY - Tracey Toback, DPM
Next post
prediabetes how to delay or prevent it from becoming diabetes

Leave a Reply

Be the First to Comment!

Notify of
avatar
wpDiscuz